# SDR SWAA2018010918902

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 52,495 hours, 29,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DISCONNECTED.  CONNECTED THE SLIDE IAW MT.
